# SDR CALA2025022800464

- Difficulty date: February 28, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 88,579 hours, 11,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - CABIN DR L3 FWD EXIT IDENTIFIER FOUND DIM DURING DEEP CYCLE (POWER FROM EMER PWR PACK M33400). WORK TRANSFER NON ROUTINE WO.4474375 AND ORIGINATED BY EMP V920592. CABIN DR L3 EMER LT POWER BATTERY PACK ( M33400) REPLACED AND INSTALLATION TEST CARRIED OUT WITH RESULT NORMAL AS PER AMM 33-51-06.  WORK ACCOMPLISHED BY MECH V920592 AND INSPECTED BY V896963 .
